Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Rash on inner thigh..please help urgent
|haplo - Mon Oct 26, 2009 6:27 pm||
I will try to provide you with as much detail as I possibly can so you can help me.
I began to notice a rash after taking an antibiotic for surgery.
I have a rash/splotches on my upper inner thighs. They have slowly increased in size/number for 2 months.
I took a candida diet cleanse (no sugar, carbs, processed foods) the cleanse is called candigone by renewlife.
I then took a parasite cleanse called paragone by renewlife.
I have been putting antifungal cream religiously every day for 3 weeks.
I have stopped working out because the sweat inflames it.
It DOES NOT itch.
It DOES NOT hurt.
Some are just red bumps. Others have light red ring on the outside and then my skin color on the inside.
It sometimes looks leathery ...or scaly
Some are all red splotches.
I went to the hospital and they ruled out fungal infection because they took a skin sample. They also informed me that it could have been a bad sample.
I have ruled out candida and ringworm.
Any help would be appreciated
|Dr.M.jagesh kamath - Fri Oct 30, 2009 9:50 pm||
Hello,Certain conditions do get mistaken for fungal infections.One such is seborrheic dermatitis.It is a kind of a dandruff involving areas including the groin and caused by an organism called P.Ovale.This does not respond to standard antifungals sometimes.The other is a bacterial condition called Erythrasma and is treated with antibacterial creme and soap.There is a test done with woods lamp which helps to identify and distinguish between these.If it is not fungus alternative medications like these should resove the issue after prompt diagnosis.Cheers.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.